# SDR HNAA2012092500967

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 434.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME STA X434.500 AND STR 22P.  REMOVED 1 AFT ANGLE AT MAIN FRAME, STRINGER TO SEAT RAIL WEB AND ANGLE FROM STA 443, STRINGER TIE.  CLEANED, BLENDED LIGHT CORROSION TO WITHIN LIMITS.  ALODINE AND PRIMED.  REINSTALLED IAW SRM 51-20-11 AND DWG 85330511.
